# SDR SWAA2022030810790

- Difficulty date: April 13, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 52,364 hours, 32,111 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B PANEL HAS SEVERAL OVERSIZE & ELONGATED HOLES / R/R PANEL 193 B PER 53-51-21 AMM
